Items where Author is "Coleman, M.D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Coleman, M.D. and Swallow, A.J. (2005) Localised Bombieri-Vinogradov theorems in imaginary quadratic fields. Acta Arithmetica, 120 (4). pp. 349-377. ISSN 0065-1036

Coleman, M.D. (2002) The Hooley-Huxley contour method for problems in number fields II: factorization and divisibility. Mathematika, 49. pp. 201-225. ISSN 0025-5793

Coleman, M.D. (2001) The Hooley-Huxley contour method for problems in number fields III: Frobenian functions. Journal de theorie des Nombres de Bordeaux, 13. pp. 65-76. ISSN 1246-7405

Coleman, M.D. (1999) The Hooley-Huxley contour method for problems in number fields I : arithmetic functions. Journal of Number Theory, 74 (2). pp. 250-277. ISSN 0022-314X

This list was generated on Thu Aug 22 01:01:06 2019 BST.